MathSciNet Relay Station
MathSciNet bibliographic data
MR1305801 14J29
Inoue, Masahisa Some new surfaces of general type. Tokyo J. Math. 17 (1994), no. 2, 295–319.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement